Seguir
Pierre-Alexandre Bliman
Pierre-Alexandre Bliman
Senior researcher at Inria, France
Dirección de correo verificada de inria.fr
Título
Citado por
Citado por
Año
Average consensus problems in networks of agents with delayed communications
PA Bliman, G Ferrari-Trecate
Automatica 44 (8), 1985-1995, 2008
5462008
Backstepping design for time-delay nonlinear systems
F Mazenc, PA Bliman
IEEE Transactions on Automatic Control 51 (1), 149-154, 2006
2942006
A convex approach to robust stability for linear systems with uncertain scalar parameters
PA Bliman
SIAM journal on Control and Optimization 42 (6), 2016-2042, 2004
2562004
Easy-to-use realistic dry friction models for automatic control
PA Bliman, M Sorine
Proceedings of 3rd European control conference 113, 267-272, 1995
2241995
An existence result for polynomial solutions of parameter-dependent LMIs
PA Bliman
Systems & Control Letters 51 (3-4), 165-169, 2004
1672004
Mathematical study of the Dahl's friction model
PAJ Bliman
European journal of mechanics. A. Solids 11 (6), 835-848, 1992
1551992
Friction modelling by hysteresis operators: application to Dahl, sticktion and Stribeck effects
PA Bliman
Proc. Conf. on Models of Hysteresis, Trento, 1991, 1991
1491991
Lyapunov equation for the stability of linear delay systems of retarded and neutral type
PA Bliman
IEEE Transactions on Automatic Control 47 (2), 327-335, 2002
1282002
Stability of leaderless discrete-time multi-agent systems
D Angeli, PA Bliman
Mathematics of Control, Signals and Systems 18 (4), 293-322, 2006
1262006
A system-theoretic approach of systems with hysteresis. application to friction modelling and compensation
PA Bliman, M Sorine
Proceedings of the 2nd European control conference, 1844-1849, 1993
1261993
Robust LMIs with parameters in multi-simplex: Existence of solutions and applications
RCLF Oliveira, PA Bliman, PLD Peres
2008 47th IEEE conference on decision and control, 2226-2231, 2008
1072008
Existence of homogeneous polynomial solutions for parameter-dependent linear matrix inequalities with parameters in the simplex
PA Bliman, RCLF Oliveira, VF Montagner, PLD Peres
Proceedings of the 45th IEEE Conference on Decision and Control, 1486-1491, 2006
862006
Lyapunov–Krasovskii functionals and frequency domain: delay‐independent absolute stability criteria for delay systems
PA Bliman
International Journal of Robust and Nonlinear Control: IFAC‐Affiliated …, 2001
852001
Convergence speed of unsteady distributed consensus: decay estimate along the settling spanning-trees
D Angeli, PA Bliman
SIAM Journal on Control and Optimization 48 (1), 1-32, 2009
782009
LMI characterization of the strong delay-independent stability of linear delay systems via quadratic Lyapunov–Krasovskii functionals
PA Bliman
Systems & Control Letters 43 (4), 263-274, 2001
652001
Extension of Popov absolute stability criterion to non-autonomous systems with delays
PA Bliman
International Journal of Control 73 (15), 1349-1361, 2000
612000
Parameter-dependent H2 and H∞ filter design for linear systems with arbitrarily time-varying parameters in polytopic domains
RA Borges, VF Montagner, RCLF Oliveira, PLD Peres, PA Bliman
Signal Processing 88 (7), 1801-1816, 2008
532008
Stability analysis and gain-scheduled state feedback control for continuous-time systems with bounded parameter variations
VF Montagner, RCLF Oliveira, PLD Peres, PA Bliman
International Journal of Control 82 (6), 1045-1059, 2009
512009
Extension of a result by Moreau on stability of leaderless multi-agent systems.
D Angeli, PA Bliman
Proceedings of the 44th IEEE Conference on Decision and Control, 759-764, 2005
512005
Stability analysis of discrete-time switched systems through Lyapunov functions with nonminimal state
PA Bliman, G Ferrari-Trecate
IFAC Proceedings Volumes 36 (6), 325-329, 2003
512003
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20